zbMATH — the first resource for mathematics

Boundary values of hyperfunction solutions of linear partial differential equations. (English) Zbl 0225.35032

35A10 Cauchy-Kovalevskaya theorems
58J15 Relations of PDEs on manifolds with hyperfunctions
32A45 Hyperfunctions
Full Text: DOI
[1] Kashiwara, M., On the structure of hyperfunctions (following M. Sato), Suga- ku no Ayumi, 15 (1970), 9-72 (Japanese).
[2] Kawai, T., The theory of Fourier transforms in the theory of hyperfunctions and its applications, Master’s thesis, Univ. of Tokyo, 1970, partly reprinted in Surikaiseki Kenkyusho Kokyuroku, No. 108 Kyoto Univ. pp. 84-288 (Japanese).
[3] 9 Construction of a local elementary solution for linear partial differen- tial operators (I), Proc. Japan Acad. 47 (1971), 19-23. · Zbl 0216.12302
[4] Komatsu, H., Relative cohomology of sheaves of solutions of differential equa- tions, Seminaire Lions-Schwartz, 1966-67, reprinted in Symposium on Algebraic Geometry Expecting Applications to Hyperfunctions, Katata, 1969.
[5] , Projective and injective limits of weakly compact sequences of locally convex spaces, /. Math. Soc. Japan, 19 (1967), 366-383. · Zbl 0168.10603
[6] , Boundary values for solutions of elliptic equations, Proc. Intern. Con/. Functional Analysis and Related Topics, 1969, Univ. Tokyo Press, 1970, pp. 107-121.
[7] Schapira, P., Theoreme d’unicite de Holmgren et operateurs hyperboliques dans 1’espace de hyperfonctions, to appear in Anais Acad. Brasil. Sci.
[8] , Hyperfonctions et problemes aux limites elliptiques, to appear in Ann. Inst. Fourier. · Zbl 0188.41402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.